advertisement
Question
Posted by: Sunshine | 2011-05-30

Could i be?

I have been on contraceptives for 8 years (3years DEPO, 3 years Triphasil, 2 years YAZ), i stopped the pill three months ago, for the two months my period was normal as per usual –  never had problems with period, the normal 28 days apart. I stopped the pill in February on the day I started my period (Period was on 16 feb) (if that makes sense) In March my period was on 28th and in April I had my period on the 24th, now in May still nothing. I had unprotected sex on the 7th of May and again on the 21 May using withdrawal method.on the 26 may my period was 1 day and have had light brown discharge for 3 days, and now (30 may) am tired, nauseous,headache and dizzy.is it because my body is adjusting to being of BC?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could be pregnant. Do a pregnancy test.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nt | 2011-05-31

Pregnancy is possible, do tests

Reply to Nt

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement